Research Repository

Dissipativity-Based Small-Gain Theorems for Stochastic Network Systems

Wu, Z, Karimi, HR and Shi, Peng ORCID: 0000-0003-2668-7616 (2016) Dissipativity-Based Small-Gain Theorems for Stochastic Network Systems. IEEE Transactions on Automatic Control, 61 (8). 2065 - 2078. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: control system; stochastic system; global solution
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 01 May 2017 23:25
Last Modified: 10 May 2017 03:52
URI: http://vuir.vu.edu.au/id/eprint/33150
DOI: https://doi.org/10.1109/TAC.2015.2492478
ePrint Statistics: View download statistics for this item
Citations in Scopus: 19 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar